| Catalog Number |
381044 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
The following information was provided by the initial reporter: short description: catheter wing only partially retracts.The canula on the 18g catheter only partially retracted, resulting in a high risk of bse (blood exposure accident) for the nurse and bleeding by the patient.According to the nurse, this has already happened with 18gr catheters (batch number unknown).
Event or Problem Description
No new information.
Additional Manufacturer Narrative
As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.Based on the limited investigation results, a root cause for the reported incident could not be determined.